Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 183, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 26, 2011, 3:53 PM CDT for Dallas County, Ellis County, Kaufman County, Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 3:53 PM CDT (20:53 UTC)
- Expired
- Apr 26, 2011, 4:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Dallas County, TX, Ellis County, TX, Kaufman County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 78 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 4:47 PM CDT | HAIL 1.75 | 5 W Waxahachie, TX | GOLFBALL SIZE HAIL JUST WEST OF LONE ELM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:44 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
235
WUUS54 KFWD 262053
SVRFWD
TXC113-139-257-262145-
/O.NEW.KFWD.SV.W.0183.110426T2053Z-110426T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
353 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DALLAS COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 445 PM CDT
* AT 352 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF PALMER...AND MOVING NORTHEAST AT 35 MPH. PORTIONS OF
THIS SEVERE THUNDERSTORM WARNING MAY BE UPGRADED TO A TORNADO
WARNING SOON.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PALMER AROUND 400 PM
FERRIS AROUND 405 PM
COMBINE AND SEAGOVILLE AROUND 420 PM
COTTONWOOD AROUND 425 PM
GRAYS PRAIRIE AND CRANDALL AROUND 430 PM
KAUFMAN AND KEMP AROUND 435 PM
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 28 AND 35...
I-20 BETWEEN MILE MARKERS 488 AND 512...
I-45 BETWEEN MILE MARKERS 257 AND 268.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM TUESDAY EVENING.
&&
LAT...LON 3236 9644 3233 9640 3230 9650 3234 9650
3242 9672 3234 9693 3240 9694 3276 9640
3276 9608 3236 9608
TIME...MOT...LOC 2052Z 242DEG 33KT 3237 9672
$$
921 follow-up statement
611
WWUS54 KFWD 262110
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
410 PM CDT TUE APR 26 2011
TXC113-139-257-262145-
/O.CON.KFWD.SV.W.0183.000000T0000Z-110426T2145Z/
DALLAS TX-KAUFMAN TX-ELLIS TX-
410 PM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN ELLIS...KAUFMAN AND SOUTHEASTERN DALLAS COUNTIES...
AT 409 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
EAST OF FERRIS...MOVING NORTHEAST AT 45 MPH.
THIS WARNING IS MAINLY FOR THE NORTHERN PART OF THE THUNDERSTORM
WITH THE TORNADO WARNING IN EASTERN ELLIS COUNTY.
THE SEVERE THUNDERSTORM WILL BE NEAR...
COMBINE...SEAGOVILLE...COTTONWOOD AND GRAYS PRAIRIE AROUND 415 PM
CDT...
CRANDALL...OAK GROVE AND KEMP AROUND 420 PM CDT...
POST OAK BEND CITY...KAUFMAN AND MABANK AROUND 425 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3236 9608 3236 9644 3234 9643 3233 9640
3230 9650 3234 9650 3243 9678 3248 9682
3276 9640 3276 9608
TIME...MOT...LOC 2109Z 233DEG 41KT 3254 9654
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:15 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Apr 26, 2:15 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 215 PM CDT TUE APR 26 2011 .DISCUSSION... PARTICULARLY DANGEROUS SITUATION TODAY AND THIS EVENING...WITH ALL ELEMENTS IN PLACE FOR LARGE HAIL...TORNADOES...DAMAGING WINDS INTERSTATE 35 CORRIDOR AND EAST. CAPE VALUES IN WARM SECTOR ARE OVER 4000 JOULES...AND 0-1 KM HELICITY VALUES NEAR FRONT ARE ABOVE 300. AS CYCLOGENESIS OCCURS TODAY...WARM FRONT SHOULD RETREAT NORTHWARD AND DRY LINE SHOULD PUSH EAST. TRIPLE POINT INITIALLY NEAR BOSQUE COUNTY SHOULD PUSH NORTH ACROSS THE METROPLEX. BEST SPOT FOR INITIAL CONVECTION IS NEAR TRIPLE POINT SOUTH OF METROPLEX. STORM MOTION IS NORTHEAST...WITH RIGHT MOVING SUPERCELLS MOVING EAST NORTHEAST. THIS WOULD KEEP THEM IN THE WARM SECTOR AND ALLOW FOR LONG TRACK TORNADOES AND/OR WIDESPREAD HAIL. BY EARLY MORNING COLD FRONT SWEEPS ACROSS THE AREA AND PRECIP SHOULD BE LIMITED TO THE NORTHEAST BY SUNRISE...ENDING SHORTLY THEREAFTER. NO CHANGES FOR REST OF THE WEEK WITH NEXT SYSTEM SATURDAY INTO SUNDAY. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 60 71 53 78 59 / 30 5 5 5 5 WACO, TX 66 79 52 82 58 / 20 5 5 5 5 PARIS, TX 63 68 48 75 54 / 60 20 5 5 5 DENTON, TX 57 70 48 78 58 / 30 5 5 5 5 MCKINNEY, TX 61 70 49 78 56 / 50 10 5 5 5 DALLAS, TX 63 72 53 77 60 / 40 5 5 5 5 TERRELL, TX 64 72 51 77 57 / 50 10 5 5 5 CORSICANA, TX 67 78 54 78 58 / 30 5 5 5 5 TEMPLE, TX 65 81 53 82 57 / 20 5 5 5 5 MINERAL WELLS, TX 58 73 50 78 58 / 10 5 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Apr 26, 1:55 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 155 PM CDT TUE APR 26 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 155 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO WATCH IN EFFECT FOR MUCH OF NORTH TEXAS UNTIL 10 PM. THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT ALONG AND EAST OF A LINE FROM LAMPASAS TO WEATHERFORD TO BOWIE. SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT...ESPECIALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND TORNADOES WILL ALL BE POSSIBLE. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON SOUTHWEST OF A CISCO TO MERIDIAN TO GATESVILLE LINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS MAY LINGER WEDNESDAY MORNING ACROSS THE FAR NORTHEASTERN COUNTIES OF NORTH TEXAS. ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON ACROSS THE SOUTHWEST HALF OF NORTH TEXAS. A CHANCE FOR THUNDERSTORMS RETURNS TO NORTH TEXAS SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR TODAY AND TONIGHT. MORE LIMITED SPOTTER ACTIVATION MAY BE REQUESTED WEST OF THE INTERSTATE 35 CORRIDOR.
In the hours before
Special weather statement, Apr 26, 2:37 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
237 PM CDT TUE APR 26 2011
TXZ145-262000-
HILL TX-
237 PM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN HILL COUNTY
AT 236 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES WEST OF HILLSBORO...MOVING NORTHEAST AT
45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BLUM...COVINGTON...ITASCA...
WHITNEY AND LAKE WHITNEY STATE PARK.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 3222 9736 3225 9719 3219 9708 3188 9732
3193 9743 3194 9742 3198 9739 3202 9743
3202 9747
TIME...MOT...LOC 1936Z 228DEG 41KT 3201 9735
85/NHLocal storm report, Apr 26, 3:16 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
316 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL GRANDVIEW 32.27N 97.18W
04/26/2011 E1.00 INCH JOHNSON TX EMERGENCY MNGR
QUARTER SIZE HAIL IN GRANDVIEW.Special weather statement, Apr 26, 3:26 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
326 PM CDT TUE APR 26 2011
TXZ119-262100-
DALLAS TX-
326 PM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN DALLAS COUNTY
AT 326 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER MIDLOTHIAN...MOVING NORTHEAST AT 50 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CEDAR HILL...COCKRELL
HILL...DALLAS...DESOTO...DUNCANVILLE...GLENN HEIGHTS...HIGHLAND
PARK...LANCASTER...MESQUITE...UNIVERSITY PARK AND CEDAR HILL STATE
PARK.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3255 9680 3255 9687 3255 9702 3267 9703
3286 9692 3285 9652
TIME...MOT...LOC 2026Z 216DEG 44KT 3253 9697
92Local storm report, Apr 26, 3:28 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
328 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL MIDLOTHIAN 32.48N 96.98W
04/26/2011 E0.75 INCH ELLIS TX EMERGENCY MNGR
PENNY TO DIME SIZE HAIL IN MIDLOTHIAN.Special weather statement, Apr 26, 3:33 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
333 PM CDT TUE APR 26 2011
TXZ162-175-262100-
LEON TX-ROBERTSON TX-
333 PM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN LEON COUNTY
ROBERTSON COUNTY
AT 334 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTH OF HEARNE...MOVING NORTHEAST AT 65
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CALVERT...FRANKLIN AND
HEARNE.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3083 9665 3102 9677 3104 9677 3108 9682
3147 9613 3114 9598
TIME...MOT...LOC 2034Z 238DEG 55KT 3107 9657Local storm report, Apr 26, 3:41 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
341 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND GST WAXAHACHIE 32.40N 96.85W
04/26/2011 E65 MPH ELLIS TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS 60 TO 70 MPH WINDS AND QUARTER
HAIL IN WAXAHACHIE/FORRESTON AREA.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:11 PM CDT | Tornado Warning | FWD | Freestone, Leon | 49 min |
| Apr 25, 7:17 PM CDT | Severe Thunderstorm Warning | FWD | Henderson | 58 min |
| Apr 25, 7:28 PM CDT | Tornado Warning | FWD | Freestone | 19 min |
| Apr 25, 7:32 PM CDT | Special Weather Statement | FWD | Navarro | 28 min |
| Apr 25, 7:38 PM CDT | Tornado Warning | FWD | Anderson | 52 min |
| Apr 25, 7:51 PM CDT | Tornado Warning | FWD | Freestone, Navarro | 39 min |
| Apr 25, 7:57 PM CDT | Tornado Warning | FWD | Freestone, Leon | 33 min |
| Apr 25, 8:27 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 63 min |
| Apr 25, 8:30 PM CDT | Tornado Warning | FWD | Freestone, Leon | 45 min |
| Apr 25, 8:42 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon | 2 hr |
| Apr 25, 9:21 PM CDT | Special Weather Statement | FWD | Freestone | 24 min |
| Apr 25, 9:29 PM CDT | Special Weather Statement | FWD | Anderson | 31 min |
| Apr 25, 9:40 PM CDT | Special Weather Statement | FWD | Freestone | 35 min |
| Apr 25, 10:13 PM CDT | Special Weather Statement | FWD | Leon | 32 min |
| Apr 25, 10:28 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 30 min |
| Apr 26, 2:37 PM CDT | Special Weather Statement | FWD | Hill | 23 min |
| Apr 26, 2:48 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 57 min |
| Apr 26, 3:26 PM CDT | Special Weather Statement | FWD | Dallas | 34 min |
| Apr 26, 3:28 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 47 min |
| Apr 26, 3:33 PM CDT | Special Weather Statement | FWD | Robertson | 27 min |
| Apr 26, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 61 min |
| Apr 26, 3:54 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 51 min |
| Apr 26, 4:00 PM CDT | Tornado Warning | FWD | Ellis, Henderson, Kaufman | 45 min |
| Apr 26, 4:13 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 47 min |
| Apr 26, 4:15 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 60 min |
| Apr 26, 4:22 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 38 min |
| Apr 26, 4:28 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone | 62 min |
| Apr 26, 4:32 PM CDT | Tornado Warning | FWD | Leon, Robertson | 43 min |
| Apr 26, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 52 min |
| Apr 26, 4:41 PM CDT | Tornado Warning | FWD | Henderson, Kaufman, Van Zandt | 64 min |
| Apr 26, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 32 min |
| Apr 26, 4:50 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hill, Johnson | 55 min |
| Apr 26, 4:54 PM CDT | Tornado Warning | FWD | Leon | 23 min |
| Apr 26, 4:56 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 30 min |
| Apr 26, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 57 min |
| Apr 26, 5:09 PM CDT | Tornado Warning | FWD | Ellis, Kaufman | 51 min |
| Apr 26, 5:13 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 47 min |
| Apr 26, 5:19 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 56 min |
| Apr 26, 5:22 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Rockwall | 30 min |
| Apr 26, 5:25 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 50 min |
| Apr 26, 5:26 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 32 min |
| Apr 26, 5:33 PM CDT | Tornado Warning | FWD | Hill, Navarro | 42 min |
| Apr 26, 5:42 PM CDT | Tornado Warning | FWD | Van Zandt | 48 min |
| Apr 26, 5:43 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 62 min |
| Apr 26, 5:46 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 59 min |
| Apr 26, 5:50 PM CDT | Tornado Warning | FWD | Henderson, Kaufman, Van Zandt | 40 min |
| Apr 26, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Limestone, McLennan | 66 min |
| Apr 26, 5:55 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 65 min |
| Apr 26, 6:05 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 40 min |
| Apr 26, 6:11 PM CDT | Tornado Warning | FWD | Navarro | 49 min |
| Apr 26, 6:26 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 49 min |
| Apr 26, 6:27 PM CDT | Tornado Warning | FWD | Henderson, Van Zandt | 63 min |
| Apr 26, 6:31 PM CDT | Tornado Warning | FWD | Falls, Limestone, McLennan | 44 min |
| Apr 26, 6:43 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Lamar | 62 min |
| Apr 26, 6:43 PM CDT | Tornado Warning | FWD | Henderson | 47 min |
| Apr 26, 6:54 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 21 min |
| Apr 26, 6:54 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 51 min |
| Apr 26, 6:55 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.